Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2019, 2:13 PM EDT for Cumberland County, New Jersey. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2019, 2:13 PM EDT (18:13 UTC)
- Expired
- Jul 6, 2019, 3:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
977
WWUS81 KPHI 061813
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
213 PM EDT Sat Jul 6 2019
NJZ021>024-061900-
Cumberland-Atlantic-Atlantic Coastal Cape May-Cape May-
213 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 213 PM EDT, a strong thunderstorm was located over Dividing Creek,
or 7 miles southwest of Millville, moving east at 25 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Buena, Laurel Lake,
Weymouth, Woodbine, Estell Manor, Corbin City, Newport, Leesburg,
Dorothy, Bricksboro, Eldora, Mauricetown, Belleplain Forest, Mays
Landing, English Creek and Port Norris.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3927 7463 3919 7500 3922 7505 3921 7510
3918 7515 3921 7517 3924 7517 3928 7525
3933 7528 3940 7529 3958 7476 3932 7465
3933 7468 3931 7465 3929 7465
TIME...MOT...LOC 1813Z 250DEG 21KT 3929 7512
$$
FitzsimmonsWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 9:50 AM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 6, 9:50 AM EDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
950 AM EDT Sat Jul 6 2019
.SYNOPSIS...
A cold front will move across the area late today into night,
then slowly push to our south Sunday. High pressure located
across the Great Lakes region Sunday into Monday will build
across the northeast for Tuesday into Wednesday the early to
middle of next week. This high will build offshore and out to
sea Wednesday night, before another frontal boundary moves
across the east coast later Thursday into Thursday night as low
pressure moves out of the Great Lakes and toward southeast
Canada and the northeast states. A secondary front or surface
trough may cross the area on Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure remains well offshore and low pressure is moving
across Canada this morning. Not much has changed with the
pattern with slow flow aloft and hot and very humid air mass
lingers across the area. Some weak upper short wave energy will
trigger more scattered showers and tstms from late morning into
the afternoon across the area. Pops steadily increase thru the
day increasing from NW to SE over the area. A marginal risk for
severe weather today with some stronger wind gusts possible with
any tstm. Heavy downpours and localized flooding appear to be
the main threat today.
Excessive heat flags continue as yesterday with apparent
temperatures near 100 in the urbanized areas across the Delaware
Valley.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
A cold front will begin to drop down from the north tonight.
This will likely focus some shower/tstm activity along it as it
passes thru the area. The activity will diminish overnight and
the front will probably slow as it moves across the area. We'll
keep the high chc/low likely pops in the grids for now. Heavy
rains and strong wind gusts are possible into the evening.
The muggy airmass will continue tonight even behind the front,
since little mixing will take place until Sunday. The overnight
lows will again be in the 70s for most areas. Patchy fog
expected, especially in areas that receive rains today.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
On Sunday, the front is forecast to have moved offshore and
south of the area, with high pressure to our northwest. Even
through the front is to our south, a inverted trough may develop
northward across our area, and there may be enough instability,
and lift associated with a couple of weak short waves/vorticity
impulses to lead to some showers and thunderstorms. Any
convection will dissipate around or after sunset as daytime
heating and instability is lost.
High pressure begins to approach the area on Monday, but will
not make its way into the area until Monday night. There remains
a chance of daytime showers and thunderstorms with some weak
instability, and weak lift associated with a passing short wave
and the weak surface trough may still have some influence across
the area. Any showers or thunderstorms will dissipate by sunset
with the loss of daytime heating and instability.
The high pressure finally builds across the northeast Monday
night and remains in place through at least Tuesday night,
before moving offshore Wednesday. This will keep dry weather for
Monday night through Wednesday. However, this will be temporary
as another frontal boundary is forecast to approach the area by
the middle to end of next week.
By Thursday, an area of low pressure will be moving out of the
Great Lakes region and toward southeast Canada and the northeast
states. A warm front is forecast to lift across the area during
the day Thursday, with a cold front moving across the are
Thursday night. A secondary front or surface trough may move
across the area on Friday as well. This will likely lead to
showers and thunderstorms, especially later Thursday into
Thursday night.
Much of the extended will be above normal with temperatures,
especially the middle to end of next week.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today...Mainly VFR. Clouds will increase as will
coverage of showers and tstms during the afternoon. MVFR/IFR
possible if a more intense shower/tstms moves directly across a
terminal. Low confid in this however. Winds will be mostly S or
SW at less than 10 knots.
Tonight...Showers and sct tstms ending from NW to SE overnight.
Some low clouds and fog possible again overnight. MVFR/IFR
possible with fog. 12Z tafs will have some more indication of
the fog Sat night, low confid in occurrence/placement however.
OUTLOOK...
Sunday-Monday...Mostly VFR. Chance of showers and thunderstorms
which may temporarily lower conditions.
Monday night-Wednesday...VFR conditions expected.
&&
.MARINE...
Wind and seas will remain below SCA conditions. Winds will
increase from the S/SW this afternoon with some gusts close to
20 knots possible. Seas will build to 3-4 ft also. Scattered
tstms mostly this afternoon and evening with locally higher
winds/seas.
OUTLOOK...
Sunday-Wednesday...Conditions expected to remain below advisory
levels through the period. However, winds may gust around 20
knots at times.
Rip Currents...
A low risk of rip currents is expected today. Winds will begin
to increase this afternoon which could enhance conditions
however.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 7 PM EDT this evening for PAZ070-
071-102-104-106.
NJ...Excessive Heat Warning until 7 PM EDT this evening for NJZ015-
017>019.
DE...Excessive Heat Warning until 7 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Robertson
Near Term...Iovino/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...Robertson/O'Hara
Marine...Robertson/O'HaraHazardous weather outlook, Jul 6, 3:49 AM EDT, 10 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 349 AM EDT Sat Jul 6 2019 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023- 027-PAZ054-055-060>062-101-103-105-070800- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem- Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 349 AM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms today may produce locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-070800- New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 349 AM EDT Sat Jul 6 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Thunderstorms today may produce locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-070800- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 349 AM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Thunderstorms today may produce locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-070800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 349 AM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 6, 2:05 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
205 PM EDT Sat Jul 6 2019
NJZ019-027-061830-
Northwestern Burlington-Southeastern Burlington-
205 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...
At 204 PM EDT, a strong thunderstorm was located near Mount Laurel,
or 12 miles east of Camden, moving east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Evesham, Mount Laurel, Willingboro, Medford, Lumberton, Mount Holly,
Riverside, Tabernacle, Presidential Lakes Estates, Pemberton,
Wrightstown, Marlton, Leisuretowne, Jacksonville, Georgetown, Browns
Mills, Jobstown, Columbus, Ramblewood and Greentree.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3982 7457 3986 7492 3987 7493 3988 7493
3990 7495 4005 7496 4009 7456
TIME...MOT...LOC 1804Z 270DEG 16KT 3996 7487
MPSSpecial weather statement, Jul 6, 2:06 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
206 PM EDT Sat Jul 6 2019
NJZ013-014-020-026-061830-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-
206 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
At 206 PM EDT, a strong thunderstorm was located over West Freehold,
or 15 miles west of Asbury Park, moving east at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Long Branch, Asbury Park, Lakewood, Howell, Manalapan, Tinton Falls,
Manasquan, Point Pleasant Beach, Farmingdale, Allenwood, East
Freehold, Jacksons Mills, West Freehold, Cassville, Adelphia, Vista
Center, Elberon, Ramtown, Collingwood Park and Freewood Acres.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4023 7399 4013 7403 4012 7404 4010 7403
4008 7404 4010 7440 4028 7441 4032 7406
4032 7403 4033 7401 4034 7397
TIME...MOT...LOC 1806Z 266DEG 22KT 4020 7431
MPSSpecial weather statement, Jul 6, 2:10 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
210 PM EDT Sat Jul 6 2019
NJZ020-026-027-061845-
Coastal Ocean-Ocean-Southeastern Burlington-
210 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OCEAN AND EASTERN
BURLINGTON COUNTIES...
At 210 PM EDT, a strong thunderstorm was located near Bass River
State Forest, or 20 miles southwest of Toms River, moving east at 20
mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Barnegat, Tuckerton, Surf City, Warren Grove, Bass River State
Forest, Beach Haven West, Mystic Island, Manahawkin and Ocean Acres.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3972 7412 3975 7412 3974 7416 3971 7416
3971 7413 3970 7416 3967 7419 3969 7414
3956 7424 3957 7424 3958 7423 3961 7428
3959 7431 3956 7428 3959 7444 3977 7442
3978 7410
TIME...MOT...LOC 1810Z 274DEG 18KT 3968 7435
MPSSpecial weather statement, Jul 6, 2:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
213 PM EDT Sat Jul 6 2019
NJZ021>024-061900-
Cumberland-Atlantic-Atlantic Coastal Cape May-Cape May-
213 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 213 PM EDT, a strong thunderstorm was located over Dividing Creek,
or 7 miles southwest of Millville, moving east at 25 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Buena, Laurel Lake,
Weymouth, Woodbine, Estell Manor, Corbin City, Newport, Leesburg,
Dorothy, Bricksboro, Eldora, Mauricetown, Belleplain Forest, Mays
Landing, English Creek and Port Norris.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3927 7463 3919 7500 3922 7505 3921 7510
3918 7515 3921 7517 3924 7517 3928 7525
3933 7528 3940 7529 3958 7476 3932 7465
3933 7468 3931 7465 3929 7465
TIME...MOT...LOC 1813Z 250DEG 21KT 3929 7512
FitzsimmonsThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:28 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 6, 1:46 PM EDT | Flash Flood Warning | PHI | Ocean | 4 hr |
| Jul 6, 1:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 6, 2:05 PM EDT | Special Weather Statement | PHI | Burlington | 25 min |
| Jul 6, 2:06 PM EDT | Special Weather Statement | PHI | Monmouth | 24 min |
| Jul 6, 2:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 6, 2:10 PM EDT | Special Weather Statement | PHI | Ocean | 35 min |
| Jul 6, 2:17 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Jul 6, 2:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Ocean | 28 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 34 min |
| Jul 6, 2:28 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 47 min |
| Jul 6, 2:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 6, 2:40 PM EDT | Special Marine Warning | PHI | 31 min | |
| Jul 6, 2:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 6, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Ocean | 26 min |
| Jul 6, 3:22 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 37 min |
| Jul 6, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 47 min |
| Jul 6, 3:55 PM EDT | Tornado Warning | PHI | Camden, Gloucester, Salem | 50 min |
| Jul 6, 4:08 PM EDT | Tornado Warning | PHI | Hunterdon | 25 min |
| Jul 6, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset | 21 min |
| Jul 6, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 32 min |
| Jul 6, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 49 min |
| Jul 6, 4:45 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 4 hr |
| Jul 6, 4:49 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 6, 4:54 PM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Somerset, Warren | 4 hr |
| Jul 6, 5:04 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 17 min |
| Jul 6, 5:25 PM EDT | Severe Thunderstorm Warning | PHI | Mercer | 50 min |
| Jul 6, 5:32 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Jul 6, 5:44 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 6, 5:49 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Jul 6, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 15 min |
| Jul 6, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 38 min |
| Jul 6, 6:42 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 30 min |
| Jul 6, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 67 min |
| Jul 6, 7:33 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 42 min |
| Jul 6, 7:45 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 45 min |
| Jul 6, 5:36 PM EDT | Tornado Warning | PHI | Bucks | 24 min |
| Jul 6, 6:49 PM EDT | Flash Flood Warning | PHI | Monroe, Northampton | 3 hr |
| Jul 6, 6:00 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 29 min |
| Jul 6, 5:27 PM EDT | Tornado Warning | PHI | Queen Anne's, Talbot | 33 min |
| Jul 6, 6:06 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 39 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.